# SDR KBM2004F00154

- Difficulty date: May 24, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pin
- Part number: SL100153B
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R EXPANDABLE PIN WORN.  REMOVED AND REPLACED.
